# SDR 2023FA0000022

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: General aviation
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 0952
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: RRDSFTCQYX7058
- Part serial: 6B1419
- Condition: Damaged
- Location: Hp Compressor
- Part time: 12,843 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPC REAR SHAFT,GALLING LOC.2  IAW SUBTASK 72-41-13-220-189 NOT PERMITTED. LLP TO BE RETIRED WITH 12843 CYCLES SINCE NEW (LIFE LIMIT WAS 20000 CYCLES)
